# SDR SWAA2025071583633

- Difficulty date: June 19, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB AT LBL 31 BETWEEN STA 663 TO STA 675 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH: 0.250 IN. APPROX.  REWORKED AREA OF TOOLING MARK LOCATED ON WEB AT LBL 60 BTW STA 663 TO STA 675 AND FOUND WITHIN LIMITS DUE TO NOT EXCEED 10% OF ALLOWABLE DAMAGE I.A.W B737-700 SRM 53-40-13-1A-1. ALLOWABLE DAMAGE 1. STEP 4.C.(2)(A); FIGURE ?G?. MEASURE OF REWORKED AREA ARE: L= 2.477? ;W= 0.663? AND Y= 0.006.  VERIFIED NOMINAL THICKNESS OF WEB IS: 0.063? I.A.W B737-700 SRM 53-40-51-0I-2; IDENTIFICATION 2. FIGURE 3; TABLE 3; ITEM 19.;   PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LBL 30 TO LBL 60 STA 663 TO STA 675 AT PASSENGER CABIN IAW SRM 53-40-51-2R-2 REPAIR 2.
